# SDR UPS05843872

- Difficulty date: February 10, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN'S LT SIDE WINDSHIELD CRACKED.  BACK TO BLOCK.  REMOVED AND REPLACED LT SIDE WINDSHIELD, WINDSHIELD HEAT CONTROLLER, LOWER POWER RELAY AND HIGH POWER RELAY IAW DC8 AMM 56-10-02-2, OPS CHECK GOOD.
